# SDR SWAA2014111734226

- Difficulty date: November 1, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 68,561 hours, 64,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER ESCAPE SLIDE LIGHT INOPERATIVE.  R & R LIGHT IAW AMM.
